Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Migraine headaches and nausea - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions

User :   hi
Doctor :   hi
Doctor :   how can i help u
User :   I'm having headaches worse when in sun
User :   fatigue
Doctor :   ok
User :   stomaches worse after eating and even worse after eating dairy products
User :   whats wrong with me
Doctor :   ok
Doctor :   i will help u in this
User :   i just turned 13 and been like this for 3 months and my 7 doctors havent found out whats wrong with me
Doctor :   can i ask few Q
User :   yea
Doctor :   how many headaches per week
Doctor :   do yu have nausea
Doctor :   vomiting
User :   2 to 3 a day
User :   i have nausea
Doctor :   blurring of vision
User :   i have vomited 4 times in my mouth more like a baby barf
Doctor :   giddiness
User :   no
User :   no
Doctor :   ok
User :   im crying everyday cuz i feel so bad so plz help me
Doctor :   the condition can be
Doctor :   migraine headace
User :   im cant even do my work cuz i feel so bad n im going to the neurlogist tommorrow hopefully they find out
User :   my mama has sinus problems
Doctor :   ok
User :   do u think i have ibs?
Doctor :   its better to meet the nerologist early

Doctor :   diagnose and take the treatment
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor